| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was provided with a replacement device.Stryker product analysis center (pac) evaluated the customer's device and was able to duplicate the reported issue.After replacing the charge pak flex switch, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device would not power on when attempted.As a result, there was no voice prompts and defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.